# SDR AWXA200300304

- Difficulty date: March 16, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,170 hours, 19,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004300200
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE UPPER SURFACE OF CABIN FLOOR PANEL WAS FOUND DISBONDED FROM BS 3093, FR 64, TO BS 3158, FR 66. MAINTENANCE PERFORMED BOND REPAIR ON UPPER SURFACE OF CABIN FLOOR PANEL BS 3093, FR 64, TO BS 3158, FR 66 IAW A320 SRM 53-02-00, PG. 203-207, FIG. 201, PARA. 2.
